MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR SHELL
Model Number 01.32.154DH
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2020: lot 135867: (b)(4) items manufactured and released on 07-aug-2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Additional device involved.Batch review performed on 11 february 2020: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 152616: (b)(4) items manufactured and released on 13-oct-2015.Expiration date: 2020-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 153133: (b)(4) items manufactured and released on 08-oct-2015.Expiration date: 2020-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs director: partial hip revision (cup, head and liner) performed 4 years and 2 months after total hip arthroplasty.No information concerning patient age, activity level and general health status is available.Poor quality of radiographic image provided doesn't allow a proper clinical evaluation and we are unable to determine why the stem was left in place and the cup removed.No conclusion can be drawn on the basis of evidence collected.
 
Event or Problem Description
The patient came in reporting pain, the cause of the pain is unknown.The surgeon revised the cup, head, and liner 4 years and 1 month after primary.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9785161
Report Number3005180920-2020-00126
Device Sequence Number2573956
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number135867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;